# SDR SWAA2013043015376

- Difficulty date: April 10, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 51,864 hours, 41,346 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL STRINGER CRACKED AT BS 907, STR 4R.  REMOVED AND REPLACED STRINGER IAW SRM.
